Advertisement

Classification of Irregular Varieties

Minimal Models and Abelian Varieties. Proceedings of a Conference held in Trento, Italy, 17–21 December, 1990

  • Editors
  • Edoardo Ballico
  • Fabrizio Catanese
  • Ciro Ciliberto

Part of the Lecture Notes in Mathematics book series (LNM, volume 1515)

Table of contents

  1. Front Matter
    Pages I-V
  2. M. Andreatta, E. Ballico, J. Wiśniewski
    Pages 1-11
  3. Ch. Birkenhake, H. Lange
    Pages 21-32
  4. Ciro Ciliberto, Gerard van der Geer
    Pages 33-40
  5. Ciro Ciliberto, Joe Harris, Montserrat Teixidor i Bigas
    Pages 41-67
  6. Bert van Geemen
    Pages 68-99
  7. János Kollár, Yoichi Miyaoka, Shigefumi Mori
    Pages 100-105
  8. Riccardo Salvati Manni
    Pages 106-111
  9. Edoardo Ballico, Fabrizio Catanese, Ciro Ciliberto
    Pages 134-139
  10. E. Ballico, C. Ciliberto, F. Catanese
    Pages 140-146
  11. Back Matter
    Pages 147-149

About these proceedings

Keywords

Abelian varieties Modular form classification of algebraic varieties differential equation k-theory minimum

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0098332
  • Copyright Information Springer-Verlag Berlin Heidelberg 1992
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-55295-6
  • Online ISBN 978-3-540-47016-8
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site